# SDR IXXA199506

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46064
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5613861509
- Condition: Cracked
- Location: Nlg Well
- Part time: 71,569 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, AN EXTERIOR SKIN CRACK WAS NOTED.  THE CRACK WAS NOTED AT THE NOSE WHEELWELL AFT LT OUTBOARD CORNER OF THE DOOR CUT OUT.  THE CRACK, .0250 INCH IN LENGTH, TERMINATED IN A FASTENER HOLE.  AN EXTERNAL REPAIR DOUBLER WAS INSTALLED IAW DRAWING HSE27-53-133, WHICH WAS FAA DER APPROVED, AND E.O. 53-DC8-122.  (X)
